- PrintArticle Summary
- Effects of Kapanol
- Kapanol Addiction and Overdose
- Withdrawing from Kapanol: Treatment Methods and Options for Help
- Detoxing, Addiction Treatment Rehab and Recovery
Kapanol withdrawal is one part of the Kapanol addiction recovery process. Kapanol is a brand-name drug that is derived from morphine, a powerful opiate. Other brand-name versions of morphine include MS Contin, Kadian, Avinza, Roxanol, and MSIR. Kapanol is prescribed for conditions including chronic and severe pain, labor, pain related to cancer, and withdrawal from other drugs. It is an analgesic medication derived from the poppy plant, and is a drug that is frequently abused. It is closely related to heroin, and is often used as part of a heroin detox program. It is the pain-relieving drug to which all other therapeutic pain relievers are compared. Though physiological dependence takes time to develop, psychological dependence and tolerance occur quickly.
Effects of Kapanol
When you take Kapanol, the underlying pain or breathing difficulty for which it was originally prescribed should subside. Kapanol can also cause a flushed face and sweating. Additionally, you may experience difficulty breathing, memory loss, fatigue, nausea, vomiting, insomnia, red skin, and constipation. If you experience severe muscle weakness, confusion, fainting, or seizures, it is time to call a doctor.
Kapanol Addiction and Overdose
Kapanol addiction can develop within only a few weeks of use. The first part of addiction is the development of tolerance. While initially a small amount of the drug will produce pain relief, after a long period of use, it takes a larger amount of morphine to experience pain relief. Once tolerance has occurred, the patient will experience withdrawal without the drug. Signs of Kapanol addiction include buying Kapanol when you can't afford it, lying to get Kapanol, staying home from work to use Kapanol, and planning your day around your Kapanol usage. If a loved one is taking Kapanol and experiences sudden physical or emotional changes, it could be a sign of addiction.
Kapanol overdose is characterized by extremely constricted pupils, coma, limp muscles, fluid in the lungs, and slow pulse. Kapanol overdose can be fatal and must be treated in a hospital. If you think you have taken too much Kapanol, it's important that you tell your doctor. If you frequently take too much Kapanol, call 1-888-935-1318 for free and confidential advice to help you stop.
El Paso, Texas 79902
Withdrawing from Kapanol: Treatment Methods and Options for Help
Kapanol withdrawal symptoms range from physical to emotional. When withdrawing from Kapanol, you might initially feel some dysphoria and strong cravings for Kapanol. This may be accompanied by heavy sweating. Sometimes this phase is followed by cramping, sleeplessness, and stomach discomfort. The bulk of physical withdrawal symptoms pass within a few days of the last dosage of Kapanol. Kapanol withdrawal treatment can reduce these symptoms. Kapanol withdrawal effects are lessened by the administration of methadone or buprenorphine.
Detoxing, Addiction Treatment Rehab and Recovery
If using Kapanol is interfering with your life, there are treatment options available. Don't wait until your job, marriage, or friendships are in jeopardy. You don't have to deal with addiction to Kapanol and other morphine derivatives alone.
Some people avoid getting help because they think they know what rehab and detox are like. However, there are a wide range of rehab and detox centers that cater to many different needs and tastes. You can choose either an inpatient or outpatient detox center. Rehab programs range dramatically in cost. Some rehab centers are very similar to five-star resorts, and have amenities such as swimming pools and tennis courts. Other rehab centers are low-cost and focus on withdrawal treatment and therapy.